MAUDE Adverse Event Report: Synthes GmbH LCP Drill Sleeve 5 f/Drill Bits ø4.3; Guide, surgical, instrument

Synthes GmbH LCP Drill Sleeve 5 f/Drill Bits ø4.3; Guide, surgical, instrument
Catalog Number 323.042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary : according to the information provided, it was reported that during the surgical procedure, when 2 lcp 4.5/5.0 drill guides were inserted, they fractured, leaving fragments in the plate.One of the fragments is extracted, but the other remains inside the plate.There was no impact to patient.¿ a photo of the product was provided to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.¿ visual inspection of the of the photo found the image quality is poor and no observations pertaining to the nature of the reported event could be identified.¿ the reported complaint was not confirmed based on the evaluation results.Although no product defect was identified, other circumstances during device use may have contributed to the reported condition; however, those circumstances could not be identified from the evidence provided.¿ it has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review : part: 323.042-15.Lot: 50024p4.Manufacturing site: hägendorf release to warehouse: 04-apr-2025.A dhr evaluation was performed for the finished device article #323.042-15 lot #50024p4, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP Drill Sleeve 5 f/Drill Bits ø4.3
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50793122
Report Number8030965-2026-09456
Device Sequence Number9443197
Product Code FZX
UDI-Device Identifier07611819246607
UDI-Public(01)07611819246607(10)50024P4
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.042
Device Lot Number50024P4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown